By Topic

An Empirical Study of Statistical Properties of the Choquet and Sugeno Integrals

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Grabisch, M. ; Centre d''Economie de la Sorbonne (CES), Univ. de Paris I Pantheon-Sorbonne, Paris ; Raufaste, E.

This paper investigates the statistical properties of the Choquet and Sugeno integrals, used as multiattribute models. The investigation is done on an empirical basis, and focuses on two topics: the distribution of the output of these integrals when the input is corrupted with noise, and the robustness of these models when they are identified using some set of learning data through some learning procedure.

Published in:

Fuzzy Systems, IEEE Transactions on  (Volume:16 ,  Issue: 4 )